# SDR SWAA2015042839060

- Difficulty date: March 17, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1010
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON ACCESS PANEL 5744L AT AFT STRUT FAIRING SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
